# SDR CA991209063

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- Engine: Rroyce DART5352
- Propeller: Rotol R2124304
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: D890
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F, D

## Discrepancy

(CAN) ON TAXI, NR 1 ENGINE FIRE WARNING ILLUMINATED.   INVESTIGATION REVEALED FAILED FIRE WIRE AND FERRULE. PARTS REPLACED.
